Klonopin taper

Posted by dawgbone @dawgbone, Jul 31, 2017

I have been on some kind of benzo for almost 40 yrs. I am trying to taper from 1.5-2 mgs of klonopin daily . Began in mid may 2017 and my last cut was very small on 7-2-17 to get to 1mg. Honestly feels like i am dying. I also take trazodone 75 mgs and 4 drugs for high blood pressure. I have been researching gabapentin and seroquel to help with the withdrawal symptons. Please offer any suggestions or help. I am 69 yrs old and cant even leave my house to visit my kids and grands. Thank you for any help!

Liked by Parus, Leonard, clutch, Ellen

@sears

Are you having problems finding a doctor to help you?

Jump to this post

If you are referring to me Sears, yes. It is not easy to find one who know how to get me off benzodiazepams with proper monitoring unless i admit to some suicidal thoughts so i can be lock up in mental institution. I know i need proper detox all benzos are useless and i am addicted to and sick every day.

REPLY

janopal You do not want to detox in a hospital. Do you have enough medication to taper yourself? There are some very good tapering schedules that you can refer to online. Many people taper themselves. Of course having the right doctor is the best way yo go. It can be hard finding a doctor. Been there done that. The taper has to be very very slow and you need to be in control.

REPLY
@sears

janopal You do not want to detox in a hospital. Do you have enough medication to taper yourself? There are some very good tapering schedules that you can refer to online. Many people taper themselves. Of course having the right doctor is the best way yo go. It can be hard finding a doctor. Been there done that. The taper has to be very very slow and you need to be in control.

Jump to this post

Yes mate i have endless supply of clonazepam. That is no problem. What would be the starting dose of tapering when i was fluctuating in last 4 years between 1 to 3.5 mg. When i go higher i feel bad. It is the same when i go lower. In last 4 years i have not been able to leveled up my dosage to functioned the same way every day. I am having bad days no matter what i am doing- low, between or higher. What i was getting from the doctors in past 4 years is "take more, take less, only when needed, just for the night, 3x a day, 2x a day and so on. My brain is screw up so badly now that nothing works.

REPLY
@janopal

Yes mate i have endless supply of clonazepam. That is no problem. What would be the starting dose of tapering when i was fluctuating in last 4 years between 1 to 3.5 mg. When i go higher i feel bad. It is the same when i go lower. In last 4 years i have not been able to leveled up my dosage to functioned the same way every day. I am having bad days no matter what i am doing- low, between or higher. What i was getting from the doctors in past 4 years is "take more, take less, only when needed, just for the night, 3x a day, 2x a day and so on. My brain is screw up so badly now that nothing works.

Jump to this post

The best method that I’m aware of is the Ashton Method. The problem is you would need to switch to Valium at some point in the taper.

REPLY
Please login or register to post a reply.